Show simple item record

dc.contributor.authorWu, Zhijian
dc.contributor.authorZhao, Ruhan
dc.contributor.authorZorboska, Nina
dc.date.accessioned2021-09-07T17:56:26Z
dc.date.available2021-09-07T17:56:26Z
dc.date.issued5/31/2006
dc.identifier.citationWu, Z., Zhao, R., & Zorboska, N. (2006). Toeplitz operators on bloch-type spaces. Proceedings of the American Mathematical Society, 134(12), 3531-3542.
dc.identifier.urihttp://hdl.handle.net/20.500.12648/2616
dc.descriptionFirst published in Proceedings of the American Mathematical Society in 2006, published by the American Mathematical Society
dc.description.abstractWe characterize complex measures ? on the unit disk for which the Toeplitz operator T? ? , ? > 0, is bounded or compact on the Bloch type spaces B?.
dc.titleToeplitz Operators on Bloch-Type Spaces
dc.typearticle
dc.source.journaltitleProceedings of the American Mathematical Society
dc.source.volume134
dc.source.issue12
refterms.dateFOA2021-09-07T17:56:27Z
dc.description.institutionSUNY Brockport
dc.source.peerreviewedTRUE
dc.source.statuspublished
dc.description.publicationtitleMathematics Faculty Publications
dc.contributor.organizationThe College at Brockport
dc.languate.isoen_US


Files in this item

Thumbnail
Name:
mth_facpub/3/fulltext (1).pdf
Size:
195.3Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record